Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Skin disease bullous pemphigoid detected.. On steroids, taking azoran 50. Side effects of medication?

I am having azoran 50 mg twice a day due to my skin disease. I am 47 yrs old female patient and been detected with the disease name Bullous Pemphigoid . since last year 2011 June. High dose steroid was given and now since 1& 1/2 month the steriod is being stopped and azoran 50 is continued. Does this azoran 50 hv any side effect & how long maximum i can continue.
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
AZORAN Is an immunosuppressant medicine and given for various diseases.
If this medicine suits a person well and the patient is well stabilised and there are no side effects,then tjis medicine is continued for many months and years.
Research data suggests that the AZORAN can be given easily for 5 years and even for many years more.
The most important side effects of using AZORAN are bone marrow suppression resulting in leucopenia and hepatotoxicity.
You should keep getting your blood tests done regularly.
Tests done regularly are complete blood count ( CBC ) and liver function tests ( LFT's ) .
Keep in regular touch with your doctor and abide by his advise and instructions.
Answered: Sun, 14 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor